# SDR SWIA200413898

- Difficulty date: October 7, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 3,756 hours, 2,944 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1107
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 WILL NOT ENGAGE.  REMOVED AND REPLACED MCU AND HSTCU IAW CRJ MM 27-40-00 AND 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 8396-3, S/N OFF 1078.
